Partial regularity of suitable weak solutions of the Navier-Stokes equations

L Caffarelli, R Kohn, L Nirenberg

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)771-831
JournalCommunications on Pure and Applied Mathematics
Volume35
Issue number6
StatePublished - 1982

Cite this

Partial regularity of suitable weak solutions of the Navier-Stokes equations. / Caffarelli, L; Kohn, R; Nirenberg, L.

In: Communications on Pure and Applied Mathematics, Vol. 35, No. 6, 1982, p. 771-831.

Research output: Contribution to journalArticle

@article{c6c4b25dcd724c638bd7eba0a7835f58,
title = "Partial regularity of suitable weak solutions of the Navier-Stokes equations",
author = "L Caffarelli and R Kohn and L Nirenberg",
year = "1982",
language = "English",
volume = "35",
pages = "771--831",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "6",

}

TY - JOUR

T1 - Partial regularity of suitable weak solutions of the Navier-Stokes equations

AU - Caffarelli, L

AU - Kohn, R

AU - Nirenberg, L

PY - 1982

Y1 - 1982

M3 - Article

VL - 35

SP - 771

EP - 831

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 6

ER -